Communications in Mathematical Physics

Spiders for rank $2$ Lie algebras

Greg Kuperberg

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 180, Number 1 (1996), 109-151.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104287237

Mathematical Reviews number (MathSciNet)
MR1403861

Zentralblatt MATH identifier
0870.17005

Subjects
Primary: 17B10: Representations, algebraic theory (weights)
Secondary: 22E60: Lie algebras of Lie groups {For the algebraic theory of Lie algebras, see 17Bxx} 81R05: Finite-dimensional groups and algebras motivated by physics and their representations [See also 20C35, 22E70]

Citation

Kuperberg, Greg. Spiders for rank $2$ Lie algebras. Comm. Math. Phys. 180 (1996), no. 1, 109--151. https://projecteuclid.org/euclid.cmp/1104287237


Export citation